# SDR GUUA11110701

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 24,124 hours, 29,398 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 2242
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9276 EYW/FLL AFTER TAKEOFF THE LANDING GEAR REQUIRED RECYCLING FOUR TIMES TO RETRACT.  REPLACED THE LANDING GEAR SERVICE VALVE. LANDING GEAR OPERATIONAL CHECK NORMAL.
